# SDR MWEA96486

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corrosion
- Location: Ws 295.324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, RT WING LOWER FWD FLANGE OF SPAR CAP WAS FOUND WITH SEVERE EXFOLIATION CORROSION FROM STA XRS 295 TO 324. COMPLETED REPAIR IAW DAC TELEX SVC-MSP-0630/RMK DATED 31 JULY 96.
